# SDR SWIA2021070159256

- Difficulty date: April 12, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL CONNECTED TO FRAME AT FS 313 BETWEEN DD4 AND DD5 FOUND TO BE CORRODED     (C-CHECK RO 6/29/2021)    LOCATED, DRILLED AND INSTALLED NEW SERVICABLE PAX DOOR INTERCOSTAL CLIP CONNECTED TO FRAME AT FS313 BETWEEN DD4 AND DD5 IAW CRJ-700 SRM 51-42-06-001-001-A01
